Anxiety Support
33,344 members37,676 posts

I'm confused

Hey I been taken buspar witch is working for me. But I been having aniexty still heart palpitations and I'm really scared something is wrong with my heart I'll be at work and feel like something wrong with my heart because I feel that feeling. Also I been having headaches my shoulders and neck are really tender I'm super tired I just don't get it I'm like gonna die soon I feel like

4 Replies
oldestnewest

I feel the same thing don't be scared it's only anxiety you are just fine don't worry you're self to much OK it perfectly normal

Reply

I'm on the same meds. It's been two weeks. I ve began to notice more headaches, nerves twitches, anxiety or panics still come. Had a bad one today. Only thing so far I have decent to say about it is it does help me sleep because I was going through insomnia fir about a month other than that I'm not sure I want to continue. My appetite decrease again too since taking this.

Reply

I know how you feel have you been to doctor and they told me that stressing out can cause headaches and shoulder pain etc I have heart palps due to my anxiety usually when I sit down to relax and it causes my anxiety to be worse had lots of tests Nd keep going back to doctor it's actually causing me to be depressed

Reply

I see my doctor a lot due to my meds he likes to talk to me to see if they are helping me. It don't help that I have a lot of stress at work it could be causing it but it's just scary

Reply

You may also like...